Sur L'Intégrabilité De Certaines Séries Trigonométriques

S. Aljančić; R. Bojanić; M. Tomić

Publications de l'Institut Mathématique (1955)

  • Volume: 8, Issue: 14, page 67-84
  • ISSN: 0350-1302

How to cite


S. Aljančić, R. Bojanić, and M. Tomić. "Sur L'Intégrabilité De Certaines Séries Trigonométriques." Publications de l'Institut Mathématique 8.14 (1955): 67-84. <>.

author = {S. Aljančić, R. Bojanić, M. Tomić},
journal = {Publications de l'Institut Mathématique},
keywords = {approximation and series expansion},
language = {fre},
number = {14},
pages = {67-84},
publisher = {Matematički institut SANU},
title = {Sur L'Intégrabilité De Certaines Séries Trigonométriques},
url = {},
volume = {8},
year = {1955},

AU - S. Aljančić
AU - R. Bojanić
AU - M. Tomić
TI - Sur L'Intégrabilité De Certaines Séries Trigonométriques
JO - Publications de l'Institut Mathématique
PY - 1955
PB - Matematički institut SANU
VL - 8
IS - 14
SP - 67
EP - 84
LA - fre
KW - approximation and series expansion
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.